Volume 16, Issue 2 (10-2021)                   IJMSI 2021, 16(2): 197-208 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nobary E, Hosseini S M. A Geometric Numerical Integration of Lie-Poisson System for Ideal Compressible Isentropic Fluid. IJMSI 2021; 16 (2) :197-208
URL: http://ijmsi.ir/article-1-1313-en.html
In this paper we apply a geometric integrator to the problem of
Lie-Poisson system for ideal compressible isentropic fluids (ICIF)
numerically. Our work is based on the decomposition of the phase
space, as the semidirect product of two infinite dimensional Lie
groups. We have shown that the solution of (ICIF)  stays in
coadjoint orbit and this result extends a similar result
for matrix group discussed in [6] (Hairer, et al). By using the coadjoint action of the Lie
group on the dual of its Lie algebra to advance the numerical flow,
we (as in Engo, et al. [2]) devise methods that automatically stay on the
coadjoint orbit. The paper concludes with a concrete example.
Type of Study: Research paper | Subject: Special

Add your comments about this article : Your username or Email:

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb